Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Thyroid problem, less improvement with Thyro norm-50 mg medication, sperm count impacted, any other medicine?

Dear Doctor, i am having a thyroid problem and i got tested for TsH a month ago then my TSH Level i 3.99 and two days back i have been against tested for TSH and now the level is 7.72, in between that month, i have used the capsule of Thyro Norm -50Mg , now i request you to suggest which medicine i have to use to get control of my TSH Level and due to this my sperm count also got effected and (it is 35 Millione).
Asked On : Thu, 10 May 2012
Answers:  2 Views:  518
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
Seems like your TSH level is rising despite the medicine...this clearly suggests that the dosage of thyrnorm is not adequate for you. You need to consult your doctor and get the dose increased.

Although I have not heard of sperm counts getting affected because of hypothyrpodism but you can get a repeat count done 2 months after your TSH levels reach normal.

Hope you get well soon!
Answered: Mon, 14 May 2012
I find this answer helpful
  User's Response
for u r thyrod problem use TAB GAYTARIN 1-0-1 DAILY along with cap thyronorm and observe the result of TSH AFTER ONE AND HALF MONTH AND INFORM THE SAME
INCREASING THE SPERM COUNT USE CAP ADDYZOA 1-1-1 AND CAP SPERMON 1-1-1 FOR ONE MONTH
ALL THE MEDICINES MENTIONED HERE R AYURVEDA
WHILE WRITING, PLS MENTION U R AGE +ANY H/O BLOOD SUGAR, CHOLESTEROL +BP, ETC AS U KNOW
Answered: Sat, 12 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor